Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 8, Pages 525-532
http://dx.doi.org/10.1155/S0161171201003064

Some new inequalities for means of two arguments

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 3400, Romania

Received 2 April 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

József Sándor and Tiberiu Trif, “Some new inequalities for means of two arguments,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 8, pp. 525-532, 2001. https://doi.org/10.1155/S0161171201003064.